Title
Against the odds: resilience in mathematics students in transition
Description
No description available
DOI
10.1080/01411926.2011.623153
Language
English
Author
Paul Hernandez-Martinez
Co-author
Julian Williams
Is this item peer reviewed?
Yes
ISSN
0141-1926
Copyright URL
http://olabout.wiley.com/WileyCDA/Section/id-406241.html#OnlineOpen_Terms
Publisher
Wiley-Blackwell
Date of publication
13 October 2011
Page reference
45-59
Has non-academic co-authors?
No
Has international co-authors?
No
For non-academic audience?
No
Title of journal
British Educational Research Journal